MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13256-016-0987-3

Медицинская библиотека · Journal of medical case reports · 2016

Nicorandil-induced penile ulceration: a case report.

Yap Darren, Aboumarzouk Omar, Bates Christopher

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Penile ulceration in older patients is commonly neoplastic or infective. However, there are rarer causes of these ulcerations that we have to exclude. We present a rare complication of penile ulceration secondary to nicorandil, a nicotinamide ester.

CASE PRESENTATION: An 86-year-old white British man was referred with a bloody discharge from under his phimotic foreskin and a lump on the shaft of his penis for the past year. He had angina which has been controlled with nicorandil for the past 5 years. A surgical biopsy of the ulcer showed inflammation with no evidence of malignancy. His penile ulceration spontaneously resolved when he stopped his nicorandil treatment.

CONCLUSIONS

Nicorandil-induced ulceration is a rare complication; however, it should not be missed in a clinical setting. If there is any doubt about the cause of penile ulceration, then referral to dermatology or urology for consideration of biopsy is essential.

Для цитирования: Yap Darren, Aboumarzouk Omar, Bates Christopher. Nicorandil-induced penile ulceration: a case report.. Journal of medical case reports. 2016. DOI: 10.1186/s13256-016-0987-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.